MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37601
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Codes Shaking/Tremors (2515); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from the manufacturer¿s representative (rep) and healthcare provider (hcp) who reported the first tablet used to interrogate the patient¿s implantable neurostimulator (ins) showed error message ¿system error-the system has encountered an unsuspected error, restart, error code 0x4b81f1a3.¿ the hcp tried a different tablet and the same message occurred.The hcp hit restart and the same message showed (all tablets had been updated to the sensight app) and there were no clinician programmers available.The rep met with the consumer and interrogated the ins with their tablet, and it showed the same message.The consumer felt fine with no therapy issue.The last programming session was on july 14th with values as follows: left side: a1: 3-c_ 4.5v/60pw/125hz.Therapy impedance: 4.5ma/993ohms a2: 8+9- 3.9v/90pw/125hz.Therapy impedance: 3.5ma/1114 ohms right side a: 10-c+ 2v/60pw/125hz.Therapy impedance: 1.7ma/1196 ohms.Interrogated with 8840, all programs were cleared, and patient had return of symptoms, shaking.Re-interrogate with tablet and re-program patient with the same settings as july 14.Therapy impedance re-check with the tablet: left side: a1: 4.6ma/984 ohms a2: 3.6ma/1098 ohms right side: a: 1.7ma/1178 ohms.The rep mentioned two of the tablets worked fine, but the last tablet showed the searching device was seen and it wouldn¿t advance past that point.It was suggested to power the communicator off twice, clear out all history on the tablet, and power the tablet off and back on which resolved the issue and all three tablets could interrogate the patient¿s device with the settings back to normal.Following this the patient was back to normal.
 
Additional Manufacturer Narrative
Continuation of d10: product id a610 serial# unknown product type software section d information references the main component of the system.Other relevant device(s) are: product id: a610, serial/lot #: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa: 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs, this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22012533
Report Number3004209178-2025-08259
Device Sequence Number14759441
Product Code MHY
UDI-Device Identifier00763000175719
UDI-Public00763000175719
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2020
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer05/13/2025
05/13/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/13/2025
05/14/2025
Date Device Manufactured11/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0201-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age70 YR
Patient SexFemale